# SDR COMA0360565

- Difficulty date: December 18, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- Aircraft time: 24,780 hours, 23,542 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Open
- Location: Oxygen Service
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

FLIGHT 5400 STALL FAIL WARNING AFTER T/O.  LOUD BUZZ FROM NOSE AREA.  FOUND 02 SERVICE DOOR OPEN.  CLOSED SERVICE DOOR.
